Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 3918797, 11 pages
http://dx.doi.org/10.1155/2016/3918797
Research Article

Extended Ellipsoidal Outer-Bounding Set-Membership Estimation for Nonlinear Discrete-Time Systems with Unknown-but-Bounded Disturbances

School of Instrumentation Science and Opto-Electronics Engineering, Beihang University (BUAA), Beijing 100191, China

Received 15 February 2016; Accepted 5 April 2016

Academic Editor: Driss Boutat

Copyright © 2016 Yushuang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yushuang Liu, Yan Zhao, and Falin Wu, “Extended Ellipsoidal Outer-Bounding Set-Membership Estimation for Nonlinear Discrete-Time Systems with Unknown-but-Bounded Disturbances,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 3918797, 11 pages, 2016. https://doi.org/10.1155/2016/3918797.